# SDR SWAA2020082402862

- Difficulty date: July 19, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SEAT TRACK HAS MECHANICAL DAMAGE AT BS 520 LBL 45; WL 208.   MECHANICAL DAMAGE ON SEAT TRACK AT BS520; LBL45; WL208 MEASURES 1.4'X.4'X.050'; FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1. REMOVED AND REPLACED SEAT TRACK AT BS 480-520; LBL 45; PER SRM 51-40-02; SRM 51-40-05; AND DWG 143A5300.
